# SDR DALA2022020200686

- Difficulty date: April 30, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,119 hours, 22,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 583990-14 REV A. CORRECTIVE ACTION: SUMMARY: AREA WAS INSPECTED PER ER/A 583990-14AD REV.A SECTION V AND DISCREPANCIES WERE FOUND. AREA WAS REPAIRED PER ER/A 583990-14AD REV.C SECTION VI. (1795665)
